# SDR AALA202508268185

- Difficulty date: August 9, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER FITTING LOCATED AT FR68 AT LEVEL STRG 23LH SIDE AFT CABIN MEASURE OF CORROSION ARE L: 0.905 INCH, W: 0.735 INCH, D: 0.050 INCH. MAINTENANCE REPLACED CORNER FITTING LOCATED AT FR68 AT LEVEL STRG 23LH SIDE AFT CABIN IAW A319 SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG D53480505.
